# SDR SIMA20150121006

- Difficulty date: January 21, 2015
- Submitted: February 2, 2015
- Operation: Air carrier
- Aircraft: N856AE
- Make and model: Emb EMB-135KL
- Aircraft serial: 145748
- Aircraft time: 27,753 hours, 24,761 cycles
- System (JASC): 5350 · Aerodynamic Fairings
- Part: Attach Angle
- Part number: 14572167002
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LEFT UPPER ATTACHMENT ANGLE IS CRACKED 1/2 INCH BY A RIVET BETWEEN FRAMES 48 - 49.  FOR THE LATERAL WING TO FUSELAGE FAIRING.  R & R LT UPPER ATTACHMENT ANGLE BETWEEN FRAMES 48 - 49 IAW SRM 53-23-12.
